It all started back in September or October. I was on the pill and I had some funny things happen with my body. It started with my brests being really sore when I took my bra off. That pain lasted over a week. Then as it started getting better I started to get my "period" it was just a brown discharge not heavy or anything- just had to wear a panty liner so I wouldnt stain my panties. Week 2 in my pill pack was when the brest pain started, between week 2 and 3 is when the discharge took place. It would be there for 2 days then stop for a day and start back up and it did that until day 1 of my water pills and it stopped altogether. I then started my period on day 4 of the water pill and had my normal period. Well my husband and I decided for me to stop taking the pill with all that happening and just use condoms for a while till all this is straigtened out. I wasnt sure what was going on- I thought maybe stree could have caused it cause we were in the process of packing and moving but we didnt know when we were moving for sure and it was really stressfull because we couldnt find new jobs really cause we didnt know when we would be moving so I figured I would give it time and then see a doctor if it kept up. It is now January and it is still going on. I have not had anymore breast pain but 1.5 to 2 weeks after my period ends it will start again with the brown discharge for a week and then I will get my period for about 7 days and have the discharge for about 2 more days. I have also noticed that it is almost like I am getting a UTI it was bad in September and then again in late November and then I get it under control but if I drink more than 3-4 pops a week I will notice the discomfort when I go pee again. Which a quick fix to that is try to say no to the pop. I am not sure if that has any relation to what is going on with the discharge or not? I did make a Doctors appt for the 24th but I am just looking for advice or if anyone has any ideas of what could be going on or has expirenced anything like this themselves?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.